# SDR C2XA10IA040

- Difficulty date: January 22, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 19,067 hours, 10,212 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203933
- Condition: Defective
- Location: Lavatory
- Part time: 19,067 hours, 10,212 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3044, THE CREW REPORTED A LAV SMOKE WARNING HORN IN THE GALLEY WENT OFF DURING DESCENT WITH NO EICAS MESSAGE OR EVIDENCE OF SMOKE, AND LASTED ABOUT 10 MINUTES. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
